# SDR UPS99830757

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS WILL NOT DISARM.  PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW MM REF 33-50-01 PAGE 201, OPS CHECK GOOD.
